# SDR FDEA200908263093

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB30271
- Condition: Worn
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT FOUND 1EA DEEP WEAR ON EXTERNAL SKIN SLAT DROOPED AT STA XDLE 309 REPAIR IAW SRM 57-21-01 FIG 4, VOL 3 AND SRM 57-00-01 FIG4, SHEET 2, VOL.1
